SciELO - Scientific Electronic Library Online

 
vol.23 número1REGULAR CONDITIONAL PROBABILITY, DISINTEGRATION OF PROBABILITY AND RADON SPACES índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) v.23 n.1 Antofagasta mayo 2004

http://dx.doi.org/10.4067/S0716-09172004000100001 

Proyecciones
Vol. 23, No 1, pp. 1-13, May 2004.
Universidad Católica del Norte
Antofagasta - Chile

LA FORMA NORMAL DE LIE EN UN CASO
CRÍITICO DE UN SISTEMA HAMILTONIANO
CON TRES GRADOS DE LIBERTAD Y TRES
FRECUENCIAS IGUALES *

JOSÉ MANSILLA

Universidad de Magallanes, Chile

Received October 2002. Accepted November 2003.

Abstract

In this work, we consider a Hamiltonian system with three degrees of freedom, whose linear part has all its roots pure imaginary and its three frequencies equal. We determine the Kernel of the Lie operator and the normal form, according to Meyer, of Hamiltonian in the diagonalizable case and in one of the nondiagonalizable cases, obtaining a normal form of the type obtained by Sokol’s kii and Mansilla in previous works.

AMS classification : Primary 34C20, 34D20, 34K20; Secondary 34D10, 35B34.

Keywords : Sistema Hamiltoniano, resonancias, forma normal.

References

[1] Arnold V. I. : Mathematical Methods of Classical Machanics. Springer-Verlag New York, Inc., (1978).        [ Links ]

[2] Laub, A. J. and Meyer, K.: Canonical Forms for Symplectic and Hamiltonian Matrices. Celestial Mechanics, Vol. 9, pp. 233-238, (1974).        [ Links ]

[3] Mansilla, J. E.: Sobre el núcleo del operador de Lie en el caso de tres grados de libertad y raíces imaginarias puras con dos frecuencias iguales. Pre-print, (2001).        [ Links ]

[4] Meyer, K. R. and Hall, G.R.: Introduction to Hamiltonian Dynamical System and the N-Body Problem. Springer-Verlag, New York, (1992).        [ Links ]

[5] Sokol'skii, A. G.: On the stability of autonomous Hamiltonian system with two degrees of freedom in the case equal frequencies. P. M. M., Vol. 38, pp. 741-749, (1974).        [ Links ]

José Mansilla
Departamento de Matemática y Física,
Universidad de Magallanes
Casilla 113-D
Punta Arenas
Chile
e-mail : emansi@ona.fi.umag.cl

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons